# SDR A6WA200100005

- Difficulty date: January 28, 2001
- Submitted: February 7, 2001
- Operation: Air carrier
- Aircraft: N334PH
- Make and model: Dorner DO328100
- Aircraft serial: 3012
- Aircraft time: 13,879 hours, 18,202 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Intake Duct
- Part number: 001A716E1000010
- Part serial: 1098
- Condition: Delaminated
- Location: Lt Engine
- Part time: 1,594 hours, 1,821 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE LOST POWER TORQUE WENT FROM 85 PERCENT TO 45 PERCENT FOLLOWED BY LEFT ENGINE DEICE FAIL.  POWER NORMAL WITH LEFT ENGINE DEICE OFF.  MAINTENANCE REMOVED AND REPLACED LEFT ENGINE INTAKE BOOT ASSEMBLY, OPERATIONAL CHECK OK.
